Jump to content
Important Survey - Please Participate ×

Question for Klonopin users/taperers


[bb...]

Recommended Posts

Hi! I am currently on .0625 am and .281 pm of Klonopin. This is the third time I have taken Klonopin. This time has been different though. When I wake up in the mornings I feel depressed yet anxious. I have only been taking/reducing since August this time. It seems that those feelings lift a bit in the afternoons though. Is this normal? Could I be getting all negative effects from K instead? It's just like groundhog day every morning. I hope someone can tell me that they have felt this and it gets better the lower I go. Just so scared. Thanks.
Link to comment
Share on other sites

I found tapers got more difficult each time, and mornings are often hard for people due to increased cortisol at that time. The taper being different this time is nothing to worry about, now you know that this needs to be the last time! I had to go more slowly and make smaller cuts each time I tapered. You will get there!

:thumbsup:

JKS

Link to comment
Share on other sites

Hi,

 

That happened to me also. I would wake up and think that I just couldn't do this another day. Every night I hoped and prayed that I would wake up okay. I just held for a long time and eventually it got better. I couldn't even tell I was getting better. My family told me I was getting better.

 

So, yes, it does go away. Some people can taper through that but I couldn't. I had to wait until I felt I was able to taper, and I have to go very slow but I'm pretty much symptom free now.

 

I agree with JKS, this has to be the last time for me as well.

 

Jenny

 

 

 

Link to comment
Share on other sites

Thank you Justkeepswimming and Jenny. This helps alot. I am dry cutting 10% every week. Since I have only been on 2 months I figured that would be OK. I know - listen to my body. But you and I both know I want it gone and feel like "me" again. Jenny, I, too pray every night that I will be calm in the morning. It's just this low, depressed feeling (and anxious at the same time) that just isn't me. I am presently on Paxil 25CR as well. Been on that 10 years. This all came up when stupid me forgot to take it one night and I had a huge panic attack that I just couldn't get away from. I could just kick myself for that. Now here I am. Thank you so much for the responses ya'll gave me.
Link to comment
Share on other sites

Mornings were/are the worst for me, yeah. The depression is able to be overcome but even I can't kick the anxiety and I've been trying really hard to be okay psychologically.

 

If you can, a healthy breakfast and a nice walk helps clear your head for the rest of the day.

Link to comment
Share on other sites

In addition to feeling depressed and anxious I also feel drowsy. It does get better in the evenings but I can relate to the frustration. I can't work or even enjoy a walk during the day. I am going to try a few supplements to see if that helps, but according to others, time is the best healer.
Link to comment
Share on other sites

I am definitely better on low doses, but went much slower.  I think people who go real slow feel better, and those who rush suffer...but, we are all different.  All symptoms of mine below .30 were manageable and I'm due to jump any day...good luck, you got this!  I did it you can too!
Link to comment
Share on other sites

×
×
  • Create New...